# SDR 96FDEA01001

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener Ring
- Part number: AJC71735
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4260, CIRCUMFERENTIAL STIFFENER RING CRACKED AT THE NR 2 ENG NOSE COWL L/E AS SEEN THROUGH ACCESS PANEL 361 FL.  REPLACED NOSE COWL LEADING EDGE ASSY IAW MM 54-22-01 WITH LEASED UNIT.  DAMAGED NOSE COWL L/E ROUTED TO VENDOR OR SHOP FOR REPAIR (S/N 572826).
